Minerva medica · 1982
[Hypokalemic myopathy in arterial hypertension].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Santeusanio F, Nunzi E, Natali P, Nicoletti I, Angeletti G, Filipponi P, Rambotti P
Аннотация
Three cases of arterial hypertension and severe hypokaliemia are reported; in two cases an acute rhabdomyolisis was also observed. The syndrome was iatrogenic in two cases depending on the licorice eating and the combined use of diuretics and a 9-alpha-fluoroprednisolone-containing nasal spray in one patient, and on a long-term use of the same nasal decongestant in the other. In the patient 2 the persistence of low PRA and aldosterone levels seems to indicate an excess of mineralcorticoid activity other than aldosterone. The syndrome of factitious mineralcorticoid excess should, therefore, be considered in the differential diagnosis of arterial hypertension with hypokaliemia; the risks of a long-term administration of steroid-containing nasal sprays, responsible of serious side effects, should also be stressed.